# SDR SWAA2025103126906

- Difficulty date: October 22, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 28,416 hours, 14,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUTOUT LOWER SECTION HAS PIECE OF DOUBLER MISSING.   ACCOMPLISHED REPAIR ON EGPR ACCESS DOOR SURROUND DOUBLER LOWER LANDING IAW SRM 53-10-15-2R-4.
